# SDR JBZA20130513003

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N22RX
- Make and model: Agusta A109
- Aircraft serial: 7155
- Aircraft time: 9,411 hours
- Engine: Allsn 250C20
- Engine time: 6,664 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, ACFT HAD A BIRD STRIKE AT THE MAIN ROTOR SYS CAUSING A VIBRATION. CREW MADE A PRECAUTIONARY LANDING AT THE NEAREST AIRPORT.  AFTER SHUTDOWN, PILOT INSPECTED THE ACFT AND FOUND 1 OF THE MAIN ROTOR-BLADES DAMAGED AT THE TIP OF THE BLADE FROM THE TIP CAP BACK INTO THE BODY OF THE BLADE. THE AFFECTED BLADE AND THE OPPOSITE BLADE WERE REPLACED AND ACFT WAS RETURNED TO SERVICE.
